Have several inhalers, advair, qvar, combivent but when using any of them, end up with extremely dry irritated throat causing constant coughing, choking when sleeping, and throat spasms. Do anyone have throat problems from using inhalers. Or could it possibly be the prednisone my pulmonary doc has me on.
I use several inhalers and can relate.
my doctor told me to ALWAYS drink water after using the inhalers to clear my mouth and throat because the medications can cause throat problems otherwise...............Works for me. Hope it helps you too.
When using inhalers, especially Advair, you need to rinse your mouth out immediately after using it. Rinse your mouth good but do not swallow the rinse. Using Advair will cause you to get a condition in your mouth called thrush. Its a yeast infection. Rinsing each time you use the Advair will help prevent the thrush from getting real bad. Real bad thrush is a red raw condition which is very uncomfortable. Left untreated it can get much worse. Even rinsing the mouth won't protect it forever. At times you will need medication for it. The medication is called Mycelex or the generic form called Clotrimozle. They're both are a large tablet that you let disolve in your mouth 5 times a day for 5 days. This will clear up the irritation which will eventually come back but you'll have releaf for awhie. Thrush is a raw mouth and throat and sometimes a white crusting at the corners of your mouth. Its all part of using Advair. Its just something we have to do. I have COPD and have had thrush many times. You'll need a prescription for the medication.
You should not be using QVAR and Advair. They are both steroids. It is not wonder you are having a problem. One alone will cause problems. The Atrovent in Combivent is very drying also. You are taking an awful lot of steroid med if you are on Pred also. Yes, you should rinse after any inhaler but especially after steroid. No one that I have ever heard of takes QVAR and Advair.